# SDR CA070928003

- Difficulty date: September 21, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,289 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: LW16840
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF A VIBRATION AND LOW EGT WAS FELT ON THE LT ENGINE. TAKEOFF POWER WAS STILL ACHIEVED FOR THE FLIGHT. THE AIRCRAFT RETURNED TO LAND. BOTH THE DENSITY AND DIFFERENTIAL CONTROLLERS WERE FOUND TO HAVE OIL LEAKS. THE OIL WOULD CONTAMINATE THE AIR PASSAGES IN THE FCU AND CAUSE THE LOSS OF POWER AND VIBRATION. THE CONTROLLERS WERE REPLACED AND RUNUPS COMPLETED WITH NO FURTHER PROBLEMS. (TC NR 20070928003)
